# SDR DALA2024011700719

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,276 hours, 25,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Fod
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R DOOR LEVER DISARMED BUT SLIDE LIGHT STILL ILLUMINATED. CORRECTIVE ACTION: CLEANED DEBRIS FROM 3R DOOR ARM SENSORS. OPERATED DOOR AND ARMED SLIDE MULTIPLE TIMES. ALL OPS NORMAL PER B757 AMM 25-66. OK TO CONTINUE IN SERVICE. (4998372)
